MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 P.F.C.*LINR 48-52/10 DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 P.F.C.*LINR 48-52/10 DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Catalog Number 857723
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the surgeon said the liner had eccentric wear.The surgeon explanted the liner and femoral head and implanted a new liner and femoral head.The hospital has the explants.The lot numbers were illegible.Doi: unknown; (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4) investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7149094
Report Number1818910-2017-52573
Device Sequence Number16427213
Product Code JDI
UDI-Device Identifier10603295215196
UDI-Public10603295215196
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number857723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;